# SDR SWAA2022010449674

- Difficulty date: December 2, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER ATTACH ANGLE ON CABLE GUARD INTERCOSTAL STA 694 AT RBL 24; WL 204. (MARKED). ; / [01] REMOVED LOWER ATTACH ANGLE ON CABLE GUARD INTERCOSTAL STA 694 AT RBL 24 WL204 PER SRM 51-40-02-0G-0; [12] INSTALLED NEW LOWER ATTACH ANGLE ON CABLE GUARD INTERCOSTAL STA 694 AT RBL 24; WL 204 PER SRM 51-40-02-0G-0; DWG#111A6000; REV B; DWG#273A9110; REV A; REF IPC 32-34-51-05. ALL STEPS ARE COMPLEDED.;
